We obtain large time decay of the L-p norms, 2 < p <+infinity, of solutions to the wave equation with a real-valued potential which decays slowly at infinity. This extends previous results by Beals and Strauss [Comm. Partial Differential Equations 18 (1993), 1365-1397] and Georgiev and Visciglia [Comm. Partial Differential Equations 28 (2003), 1325-1369].
机构:
Univ Sao Paulo, Dept Comp & Matemat, FFCLRP, Av Bandeirantes 3900, BR-14040901 Ribeirao Preto, SP, BrazilUniv Sao Paulo, Dept Comp & Matemat, FFCLRP, Av Bandeirantes 3900, BR-14040901 Ribeirao Preto, SP, Brazil
Ebert, M. R.
Kapp, R. A.
论文数: 0引用数: 0
h-index: 0
机构:
Univ Fed Sao Carlos, Dept Matemat, Via Washington Luis,Km 235, BR-13565905 Sao Carlos, SP, BrazilUniv Sao Paulo, Dept Comp & Matemat, FFCLRP, Av Bandeirantes 3900, BR-14040901 Ribeirao Preto, SP, Brazil
Kapp, R. A.
Picon, T.
论文数: 0引用数: 0
h-index: 0
机构:
Univ Sao Paulo, Dept Comp & Matemat, FFCLRP, Av Bandeirantes 3900, BR-14040901 Ribeirao Preto, SP, BrazilUniv Sao Paulo, Dept Comp & Matemat, FFCLRP, Av Bandeirantes 3900, BR-14040901 Ribeirao Preto, SP, Brazil